Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can lisinopril usage could lead to pain, burning sensation and tingling in both arms?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Hello. I had been on Lisinopril 20mg for 14 days when all of a sudden one evening I developed pain, burning and tingling in BOTH arms. I wnet to ER and no help other than Tordol inj. gave me slight relief. 2 days later it went to my legs as well. I have stopped the Medication now for 6 days and some improvement I think, but still happening. Is worse at night along with panic / anxiety. My dr. says I just need to calm down as anxiety can cause this as well. PLEASE give me some advice. Is it the medication or something else? and will this eventually go away. I am so very afraid this is not going to stop and I will be like this forever. Thanks for your advice. XXXX
Posted Tue, 25 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Can be due to Lisinopril. Detailed Answer: Hello, Thanks for trusting us with your health concern. The pain and burning and tingling in your limbs could be a side effect of lisinopril. Other possible causes are nutritional deficiency, allergic reactions, excessive cold, exposure to chemicals, electrolyte imbalance anxiety etc. Now that you have stopped taking Lisinopril the symptoms should subside in next few days.If the symptoms persist even after 5 days or worsen consider visiting a Physician for evaluation as a physical examination would be beneficial. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor